# SDR CA160216024

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,373 hours
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6533513A5
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUGH RUNNING ENGINE SNAG IT WAS FOUND THAT THE FUEL PUMP WAS LEAKING FROM THE LOWER FLANGE BELOW THE STOP FOR THE FUEL MIXTURE CONTROL. THE FUEL PUMP WAS REPLACED. THERE HAVE BEEN 3 SIMILAR INCIDENTS IN THE LAST 2 DAYS OF PUMPS LEAKING. IT MAY BE RELATED TO EXTREME COLD TEMPERATURES BEING EXPERIENCED.
